MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MICROBORE EXTENSION SET, IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MICROBORE EXTENSION SET, IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9267
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter e-mail: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd maxzero microbore extension set, the device experienced a line occlusion.The following information was provided by the initial reporter.The customer stated: it was reported that a line occlusion alarm is triggered when approximately 40ml of medication or water is infused over five minutes.It was reported that in the emergency department, the syringe module alarms when using the maxzero mz9267 extension set.A ¿line occlusion¿ alarm is triggered when approximately 40ml of medication or water is infused over five minutes.If the infusion rate is slowed down, there is no longer an alarm.The information on patient involvement is unknown.Additionally, the hospital performed testing on a different pc and syringe module with a bd 50 ml syringe with water, connected and primed with a bd maxzero extension set.The syringe pump occlusion pressure limit was set to "high." and multiple tests were performed using basic infusion with infusion rates of 504 ml/hour, 480 ml/hour and 400 ml/hour.The occlusion alarm went off indicating occlusion at patient side at 504 ml/hour and at 480 ml/hour.There was no alarm at 400 ml/hour.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported that a line occlusion alarm is triggered when approximately 40ml of medication or water is infused over five minutes.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model mz9267 lot number 21105940 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 22oct2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description

Brand Name
BD MICROBORE EXTENSION SET, IV CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13848340
Report Number9616066-2022-00291
Device Sequence Number3858349
Product Code FPA
UDI-Device Identifier10885403240720
UDI-Public10885403240720
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/21/2024
Device Catalogue NumberMZ9267
Device Lot Number21105940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer03/28/2022
Initial Report FDA Received Date03/22/2022
Supplement Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown